Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Side effects of cough medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   I just bought Benadryl PE for cough I have and on the back it says ask your doctor before you take if you are on anti depressants, pregnant, ect. I am on an anti depressant called Mirtazapine Sandoz 30mg. Is it ok to take Benadryl while on this medication?
Doctor :   How can I help you?
User :   Hi
User :   I just bought Benadryl PE for cough I have and on the back it says ask your doctor before you take if you are on anti depressants, pregnant, ect. I am on an anti depressant called Mirtazapine Sandoz 30mg. Is it ok to take Benadryl while on this medication?
Doctor :   Let me brief you.
Doctor :   Both Mirtazapine and benadryl can both produce drowsiness.
Doctor :   Hence you can be extremely drowsy following both the medications.
Doctor :   Have you followed what I have suggested?
User :   yes, thankyou
Doctor :   Thanks for consulting me. Bye for now.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor